Alert archive / Tennessee / River Flood Warnings in 2014
River Flood Warning 10, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Jun 5, 2014, 6:39 PM CDT for Hickman County, Tennessee. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2014, 6:39 PM CDT (23:39 UTC)
- Expired
- Jun 6, 2014, 1:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hickman County, TN
The radar
The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River at Centerville (CNVT1). The gauge peaked at 22.98 ft at Jun 5, 2014, 10:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
970 WGUS44 KOHX 052339 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 639 PM CDT THU JUN 5 2014 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY .HEAVY RAIN HAS CAUSED AREA CREEKS AND STREAMS TO RISE...AND MINOR FLOODING IS OCCURRING ALONG THE DUCK RIVER AND ADJACENT TRIBUTARIES. EXPECT WATER LEVELS TO REMAIN HIGH THROUGH THE NIGHT AND SUBSIDE TOMORROW AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC081-061139- /O.NEW.KOHX.FL.W.0010.140605T2339Z-140606T1800Z/ /CNVT1.1.ER.140605T2302Z.140606T0600Z.140606T1314Z.NO/ 639 PM CDT THU JUN 5 2014 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE DUCK RIVER AT CENTERVILLE * FROM THIS EVENING UNTIL FRIDAY AFTERNOON. * AT 06PM THURSDAY THE STAGE WAS...22.0 FEET AND RISING SLOWLY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * THE RIVER HAS REACHED FLOOD STAGE AND IS FORECAST TO RISE TO NEAR 23.5 FEET AFTER MIDNIGHT...THEN FALL BELOW FLOOD STAGE TOMORROW MORNING. * AT 25.0 FEET...FLOOD WATERS COVER THE SOCCER FIELDS AND BOTTOMLAND ALONG THE RIVER. HICKMAN SPRINGS ROAD...DEFEATED CREEK ROAD...AND LEATHERWOOD ROAD WILL BE IMPASSABLE. DEFEATED CREEK WILL FLOOD DUE TO BACKWATER FROM THE DUCK RIVER. * AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE... HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE AFFECTED. * AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$
1 follow-up statement
291 WGUS84 KOHX 061208 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 708 AM CDT FRI JUN 6 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE... DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY .THE FLOOD WARNING FOR THE DUCK RIVER AT CENTERVILLE HAS BEEN CANCELLED...HOWEVER AN ADVISORY REMAINS IN EFFECT AS THE RIVER IS EXPECTED TO REMAIN ABOVE ACTION STAGE THROUGHOUT MOST OF THE DAY ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC081-061238- /O.CAN.KOHX.FL.W.0010.000000T0000Z-140606T1800Z/ /CNVT1.1.ER.140605T2302Z.140606T0300Z.140606T0655Z.NO/ 708 AM CDT FRI JUN 6 2014 THE FLOOD WARNING IS CANCELLED FOR THE DUCK RIVER AT CENTERVILLE * UNTIL 06/06 13:00. * AT 06AM FRIDAY THE STAGE WAS 19.8 FEET. * FLOOD STAGE IS 22.0 FEET. * AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE... HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE AFFECTED. * AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jun 5, 12:45 PM CDT, 5 hours 54 minutes earlier.
Area forecast discussion, Jun 5, 12:45 PM CDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1245 PM CDT THU JUN 5 2014 .AVIATION UPDATE... WEAK BOUNDARY REMAINS OVER THE MID-SOUTH WHILE UPSTREAM CONVECTION CONTINUES TO RIDE DOWN INTO THE AREA. OFF AND ON DEVELOPMENT EXPECTED TO CONTINUE WELL THROUGH THE PERIOD...WHICH WILL BRING DOWN CIGS/ VSBYS DOWN AT TIME. OVERNIGHT...LINGERING MOISTURE EXPECTED TO RESULT IN FOG ALL SITES...AND POSSIBLY CLOUDS AOB 1000FT. CONDITIONS FROM THE OVERNIGHT SHOULD IMPROVE 14-15Z. .MORNING UPDATE... SHOWERS AND THUNDERSTORMS CONTINUE ALONG AND SOUTH OF A BOUNDARY...MAINLY ALONG AND SOUTH OF I-40. CONVECTION FROM LAST NIGHT THROUGH THIS MORNING HAS PRODUCED ANYWHERE FROM 2 INCHES OF RAIN UP TO NEAR 8 INCHES ACROSS SOUTHWEST MIDDLE TN. MAIN FRONTAL BOUNDARY LOOKS TO BE NEAR THE TN/KY BORDER AND WITH AMPLE MOISTURE POOLING ALONG IT AND A CONVECTIVE COMPLEX UPSTREAM...MORE SHOWERS AND THUNDERSTORMS ARE LIKELY. WIDESPREAD ADDITIONAL RAINFALL AMOUNTS OVER SW MIDDLE TN SHOULD RANGE FROM 2-3 INCHES...WITH LOCALLY MUCH HIGHER AMOUNTS POSSIBLE THROUGH TONIGHT AND THROUGH FRIDAY NIGHT GIVEN THE ACTIVE FLOW AND POTENTIAL FOR A FEW CONVECTIVE COMPLEXES. WITH THAT...WILL ISSUE A FLASH FLOOD WATCH FOR THE WRN/SWRN AREA OF MIDDLE TN THROUGH FRIDAY NIGHT AT MIDNIGHT. MCS OVER THE PLAINS SHOULD CONTINUE TO THE ESE...WHICH MAY CLIP OUR SWRN CWA LATER TODAY. SHOWERS AND STORMS SHOULD CONTINUE AHEAD OF THAT REGARDLESS...WITH FLASH FLOODING BEING THE MAIN IMMEDIATE THREAT...AND ANY STRONG STORMS BEING CAPABLE OF PRODUCING SMALL HAIL OR STRONG WINDS. WATCH OUT SOON...ALONG WITH THE FORECAST UPDATE. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR TNZ023>025-056>061- 093>095. && AL
Hazardous weather outlook, Jun 5, 4:01 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 401 PM CDT THU JUN 5 2014 TNZ005>011-026>034-062>066-075-077>080-061515- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM- DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS- RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN- GRUNDY-VAN BUREN- 401 PM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. THE MAIN THREAT THOUGH WITH ALL THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN ON FRIDAY AND THROUGHOUT THE WEEKEND. SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. LOCALLY HEAVY RAINFALL WILL AGAIN BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ023>025-056>061-093>095-061515- HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-WAYNE-LAWRENCE-GILES- 401 PM CDT THU JUN 5 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY EVENING. RAINFALL AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED ACROSS SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS OF AT LEAST 2 TO 3 INCHES EXPECTED THROUGH FRIDAY NIGHT. LOCALLY HIGHER RAINFALL AMOUNTS WILL BE LIKELY. WITH ONGOING FLOODING...ANY ADDITIONAL RAINFALL WILL FALL ON SATURATED GROUND...RESULTING IN FLASH FLOODING AS WELL AS MINOR RIVER AND STREAM FLOODING. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHWEST MIDDLE TENNESSEE THROUGH TONIGHT. THE MAIN THREAT WITH ANY SEVERE STORM WOULD BE DAMAGING WINDS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY EVENING. ADDITIONAL RAINFALL AMOUNTS A COUPLE INCHES WILL BE POSSIBLE AGAIN ON FRIDAY...WITH LOCALLY HIGHER RAINFALL AMOUNTS POSSIBLE. WITH ONGOING FLOODING...ANY ADDITIONAL RAINS WILL FALL ON SATURATED GROUNDS...RESULTING IN FLASH FLOODING AS WELL AS MINOR RIVER AND STREAM FLOODING. STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE FRIDAY. THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR HEAVY RAINFALL AMOUNTS AND FLOODING TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. AL
In the hours before
Local storm report, Jun 5, 1:58 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
158 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG WOODLAWN 36.54N 87.51W
06/04/2014 MONTGOMERY TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES BLOWN DOWN AROUND
WOODLAWN
1250 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN AMATEUR RADIO
SIGNIFICANT WIND DAMAGE REPORTED THROUGHOUT
CENTERVILLE. ROOF DAMAGE TO A HOTEL AND TOBACCO STORE.
OTHER ALUMINIUM ROOFS PEELED BACK WITH BILLBOARDS BLOWN
DOWN AND POWER OUTAGES.
1250 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ALL ACROSS THE
COUNTY. SEVERAL ROAD SIGNS AND A FLAG POLE BENT OVER
0100 AM TSTM WND DMG 5 N MCMINNVILLE 35.76N 85.78W
06/05/2014 WARREN TN 911 CALL CENTER
16 TREES REPORTED DOWN ACROSS MAINLY THE NORTHERN PART
OF WARREN COUNTY
0125 AM LIGHTNING 6 SE NASHVILLE 36.11N 86.71W
06/05/2014 DAVIDSON TN BROADCAST MEDIA
CHURCH STRUCK BY LIGHTNING ON VULTEE BLVD AND DESTROYED
BY FIRE
0130 AM TSTM WND DMG FRANKLIN 35.93N 86.84W
06/05/2014 WILLIAMSON TN TWITTER
NUMEROUS TREES BLOWN DOWN IN FRANKLIN ON HENPECK LANE
AND OAK LEAF DRIVE AND POWER POLE SNAPPED.
0130 AM TSTM WND DMG COLUMBIA 35.62N 87.05W
06/05/2014 MAURY TN 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY.
0230 AM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
06/05/2014 BEDFORD TN FACEBOOK
TREES BLOWN DOWN IN SHELBYVILLE
0232 AM HAIL WHITE HOUSE 36.46N 86.67W
06/05/2014 E1.00 INCH ROBERTSON TN BROADCAST MEDIA
FACEBOOK REPORT RECIEVED OF QUARTER SIZE HAIL IN WHITE
HOUSE BY FORECAST MEDIA.
0630 AM TSTM WND DMG 5 WNW ETHRIDGE 35.34N 87.39W
06/05/2014 LAWRENCE TN FACEBOOK
SEVERAL TREES SNAPPED AND UPROOTED ACROSS NORTHERN
LAWRENCE COUNTY INCLUDING ON OAKS ROAD.
0700 AM FLASH FLOOD HOHENWALD 35.55N 87.56W
06/05/2014 LEWIS TN FACEBOOK
PUBLIC REPORTS MAJOR FLOODING IN HOHENWALD WITH HIGHWAY
412 UNDER WATER
0710 AM TSTM WND DMG PULASKI 35.20N 87.03W
06/05/2014 GILES TN EMERGENCY MNGR
NUMEROUS TREES DOWN ALL ACROSS GILES COUNTY
0800 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.39W
06/05/2014 LAWRENCE TN EMERGENCY MNGR
WIDESPREAD FLOODING REPORTED ACROSS NORTHERN LAWRENCE
COUNTY. WATER RESCUE OF 3 PEOPLE OUT OF FLOODED HOUSE AT
35 WATERFORK ROAD IN HENRYVILLE. BUFFALO ROAD AT SR 242
DOWN TO 1 LANE DUE TO FLOODING. SR 240 HAS 1 FOOT OF
WATER OVER ROAD.
0800 AM HEAVY RAIN HOHENWALD 35.55N 87.56W
06/05/2014 M7.33 INCH LEWIS TN FACEBOOK
OVERNIGHT RAINFALL TOTAL THROUGH 8AM
0805 AM FLASH FLOOD LAWRENCEBURG 35.25N 87.34W
06/05/2014 LAWRENCE TN TWITTER
BRANCH DRIVE AND LANCE DRIVE FLOODED IN LAWRENCEBURG
0850 AM FLASH FLOOD COLUMBIA 35.62N 87.05W
06/05/2014 MAURY TN FACEBOOK
ONE WATER RESCUE PERFORMED ACROSS MAURY COUNTY
0855 AM HEAVY RAIN LOBELVILLE 35.75N 87.80W
06/05/2014 M7.45 INCH PERRY TN MESONET
BUFFALO RIVER GAUGE AT LOBELVILLE MEASURED 7.45 INCHES
OF RAIN AS OF 855 AM.
0930 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.41W
06/05/2014 LAWRENCE TN EMERGENCY MNGR
*** 1 FATAL *** ROAD ERODED BY FLOOD WATER...SWEPT CAR
55 YARDS OFF ROAD. 1 FATALITY
1015 AM FLASH FLOOD CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN FACEBOOK
SEVERAL ROADS FLOODED ALL ACROSS HICKMAN COUNTY
1030 AM FLASH FLOOD PULASKI 35.20N 87.03W
06/05/2014 GILES TN EMERGENCY MNGR
WIDESPREAD FLOODING ACROSS GILES COUNTY WITH SEVERAL
ROAD CLOSURES. TWO WATER RESCUES FROM VEHICLES.
1117 AM FLASH FLOOD LOBELVILLE 35.75N 87.80W
06/05/2014 PERRY TN FACEBOOK
MAIN STREET IN LOBELVILLE FLOODED
1120 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.39W
06/05/2014 LAWRENCE TN BROADCAST MEDIA
15 TO 20 PLACES WITH ROADS WASHED OUT DUE TO FLOODING
IN NORTHERN LAWRENCE COUNTY
1155 AM HEAVY RAIN 2 W COLUMBIA 35.62N 87.08W
06/05/2014 M5.50 INCH MAURY TN FACEBOOK
&&
EVENT NUMBER OHX1400358 OHX1400357 OHX1400378 OHX1400377 OHX1400366
OHX1400362 OHX1400373 OHX1400367 OHX1400356 OHX1400371 OHX1400365
OHX1400368 OHX1400359 OHX1400361 OHX1400360 OHX1400364 OHX1400363
OHX1400372 OHX1400369 OHX1400370 OHX1400374 OHX1400375 OHX1400376
SHAMBURGERSpecial weather statement, Jun 5, 2:01 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
201 PM CDT THU JUN 5 2014
TNZ056-093-052000-
PERRY-WAYNE-
201 PM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR PERRY AND WAYNE COUNTIES...
AT 159 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DECATURVILLE TO
SELMER...MOVING SOUTHEAST AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE MOUSETAIL LANDING STATE PARK...
FLATWOODS...CLIFTON...LUTTS AND WAYNESBORO.
CONTINUOUS LIGHTNING...PEA TO HALF INCH SIZE HAIL...AND WINDS 40 TO
50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3501 8799 3529 8799 3530 8802 3537 8803
3539 8803 3541 8798 3545 8805 3550 8798
3561 8804 3573 8803 3566 8774 3562 8766
3557 8765 3555 8769 3551 8769 3548 8772
3540 8757 3530 8758 3500 8797
SHAMBURGERLocal storm report, Jun 5, 5:53 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
553 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG 10 NW PULASKI 35.30N 87.16W
06/05/2014 GILES TN 911 CALL CENTER
TREES WERE DOWNED AT THE INTERSECTION OF LITTLE DRY
CREEK ROAD AND FIELDS ROAD.
&&
EVENT NUMBER OHX1400379
31Local storm report, Jun 5, 5:55 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
555 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG WOODLAWN 36.54N 87.51W
06/04/2014 MONTGOMERY TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES BLOWN DOWN AROUND
WOODLAWN
1250 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN AMATEUR RADIO
SIGNIFICANT WIND DAMAGE REPORTED THROUGHOUT
CENTERVILLE. ROOF DAMAGE TO A HOTEL AND TOBACCO STORE.
OTHER ALUMINIUM ROOFS PEELED BACK WITH BILLBOARDS BLOWN
DOWN AND POWER OUTAGES.
1250 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ALL ACROSS THE
COUNTY. SEVERAL ROAD SIGNS AND A FLAG POLE BENT OVER
0100 AM TSTM WND DMG 5 N MCMINNVILLE 35.76N 85.78W
06/05/2014 WARREN TN 911 CALL CENTER
16 TREES REPORTED DOWN ACROSS MAINLY THE NORTHERN PART
OF WARREN COUNTY
0125 AM LIGHTNING 6 SE NASHVILLE 36.11N 86.71W
06/05/2014 DAVIDSON TN BROADCAST MEDIA
CHURCH STRUCK BY LIGHTNING ON VULTEE BLVD AND DESTROYED
BY FIRE
0130 AM TSTM WND DMG FRANKLIN 35.93N 86.84W
06/05/2014 WILLIAMSON TN TWITTER
NUMEROUS TREES BLOWN DOWN IN FRANKLIN ON HENPECK LANE
AND OAK LEAF DRIVE AND POWER POLE SNAPPED.
0130 AM TSTM WND DMG COLUMBIA 35.62N 87.05W
06/05/2014 MAURY TN 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY.
0230 AM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
06/05/2014 BEDFORD TN FACEBOOK
TREES BLOWN DOWN IN SHELBYVILLE
0232 AM HAIL WHITE HOUSE 36.46N 86.67W
06/05/2014 E1.00 INCH ROBERTSON TN BROADCAST MEDIA
FACEBOOK REPORT RECIEVED OF QUARTER SIZE HAIL IN WHITE
HOUSE BY FORECAST MEDIA.
0630 AM TSTM WND DMG 5 WNW ETHRIDGE 35.34N 87.39W
06/05/2014 LAWRENCE TN FACEBOOK
SEVERAL TREES SNAPPED AND UPROOTED ACROSS NORTHERN
LAWRENCE COUNTY INCLUDING ON OAKS ROAD.
0700 AM FLASH FLOOD HOHENWALD 35.55N 87.56W
06/05/2014 LEWIS TN FACEBOOK
PUBLIC REPORTS MAJOR FLOODING IN HOHENWALD WITH HIGHWAY
412 UNDER WATER
0710 AM TSTM WND DMG PULASKI 35.20N 87.03W
06/05/2014 GILES TN EMERGENCY MNGR
NUMEROUS TREES DOWN ALL ACROSS GILES COUNTY
0800 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.39W
06/05/2014 LAWRENCE TN EMERGENCY MNGR
WIDESPREAD FLOODING REPORTED ACROSS NORTHERN LAWRENCE
COUNTY. WATER RESCUE OF 3 PEOPLE OUT OF FLOODED HOUSE AT
35 WATERFORK ROAD IN HENRYVILLE. BUFFALO ROAD AT SR 242
DOWN TO 1 LANE DUE TO FLOODING. SR 240 HAS 1 FOOT OF
WATER OVER ROAD.
0800 AM HEAVY RAIN HOHENWALD 35.55N 87.56W
06/05/2014 M7.33 INCH LEWIS TN FACEBOOK
OVERNIGHT RAINFALL TOTAL THROUGH 8AM
0805 AM FLASH FLOOD LAWRENCEBURG 35.25N 87.34W
06/05/2014 LAWRENCE TN TWITTER
BRANCH DRIVE AND LANCE DRIVE FLOODED IN LAWRENCEBURG
0850 AM FLASH FLOOD COLUMBIA 35.62N 87.05W
06/05/2014 MAURY TN FACEBOOK
ONE WATER RESCUE PERFORMED ACROSS MAURY COUNTY
0855 AM HEAVY RAIN LOBELVILLE 35.75N 87.80W
06/05/2014 M7.45 INCH PERRY TN MESONET
BUFFALO RIVER GAUGE AT LOBELVILLE MEASURED 7.45 INCHES
OF RAIN AS OF 855 AM.
0930 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.41W
06/05/2014 LAWRENCE TN EMERGENCY MNGR
*** 1 FATAL *** ROAD ERODED BY FLOOD WATER...SWEPT CAR
55 YARDS OFF ROAD. 1 FATALITY
1015 AM FLASH FLOOD CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN FACEBOOK
SEVERAL ROADS FLOODED ALL ACROSS HICKMAN COUNTY
1030 AM FLASH FLOOD PULASKI 35.20N 87.03W
06/05/2014 GILES TN EMERGENCY MNGR
WIDESPREAD FLOODING ACROSS GILES COUNTY WITH SEVERAL
ROAD CLOSURES. TWO WATER RESCUES FROM VEHICLES.
1117 AM FLASH FLOOD LOBELVILLE 35.75N 87.80W
06/05/2014 PERRY TN FACEBOOK
MAIN STREET IN LOBELVILLE FLOODED
1120 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.39W
06/05/2014 LAWRENCE TN BROADCAST MEDIA
15 TO 20 PLACES WITH ROADS WASHED OUT DUE TO FLOODING
IN NORTHERN LAWRENCE COUNTY
1155 AM HEAVY RAIN 2 W COLUMBIA 35.62N 87.08W
06/05/2014 M5.50 INCH MAURY TN FACEBOOK
0418 PM TSTM WND DMG 10 NW PULASKI 35.30N 87.16W
06/05/2014 GILES TN 911 CALL CENTER
TREES WERE DOWNED AT THE INTERSECTION OF LITTLE DRY
CREEK ROAD AND FIELDS ROAD.
&&
EVENT NUMBER OHX1400358 OHX1400357 OHX1400378 OHX1400377 OHX1400366
OHX1400362 OHX1400373 OHX1400367 OHX1400356 OHX1400371 OHX1400365
OHX1400368 OHX1400359 OHX1400361 OHX1400360 OHX1400364 OHX1400363
OHX1400372 OHX1400369 OHX1400370 OHX1400374 OHX1400375 OHX1400376
OHX1400379
31Local storm report, Jun 5, 6:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
626 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 5 W LINDEN 35.61N 87.93W
06/05/2014 PERRY TN LAW ENFORCEMENT
TREES WERE DOWNED ON STATE HIGHWAY 438 WEST.
&&
EVENT NUMBER OHX1400380
31Local storm report, Jun 5, 6:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
627 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG WOODLAWN 36.54N 87.51W
06/04/2014 MONTGOMERY TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES BLOWN DOWN AROUND
WOODLAWN
1250 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN AMATEUR RADIO
SIGNIFICANT WIND DAMAGE REPORTED THROUGHOUT
CENTERVILLE. ROOF DAMAGE TO A HOTEL AND TOBACCO STORE.
OTHER ALUMINIUM ROOFS PEELED BACK WITH BILLBOARDS BLOWN
DOWN AND POWER OUTAGES.
1250 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ALL ACROSS THE
COUNTY. SEVERAL ROAD SIGNS AND A FLAG POLE BENT OVER
0100 AM TSTM WND DMG 5 N MCMINNVILLE 35.76N 85.78W
06/05/2014 WARREN TN 911 CALL CENTER
16 TREES REPORTED DOWN ACROSS MAINLY THE NORTHERN PART
OF WARREN COUNTY
0125 AM LIGHTNING 6 SE NASHVILLE 36.11N 86.71W
06/05/2014 DAVIDSON TN BROADCAST MEDIA
CHURCH STRUCK BY LIGHTNING ON VULTEE BLVD AND DESTROYED
BY FIRE
0130 AM TSTM WND DMG FRANKLIN 35.93N 86.84W
06/05/2014 WILLIAMSON TN TWITTER
NUMEROUS TREES BLOWN DOWN IN FRANKLIN ON HENPECK LANE
AND OAK LEAF DRIVE AND POWER POLE SNAPPED.
0130 AM TSTM WND DMG COLUMBIA 35.62N 87.05W
06/05/2014 MAURY TN 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY.
0230 AM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
06/05/2014 BEDFORD TN FACEBOOK
TREES BLOWN DOWN IN SHELBYVILLE
0232 AM HAIL WHITE HOUSE 36.46N 86.67W
06/05/2014 E1.00 INCH ROBERTSON TN BROADCAST MEDIA
FACEBOOK REPORT RECIEVED OF QUARTER SIZE HAIL IN WHITE
HOUSE BY FORECAST MEDIA.
0630 AM TSTM WND DMG 5 WNW ETHRIDGE 35.34N 87.39W
06/05/2014 LAWRENCE TN FACEBOOK
SEVERAL TREES SNAPPED AND UPROOTED ACROSS NORTHERN
LAWRENCE COUNTY INCLUDING ON OAKS ROAD.
0700 AM FLASH FLOOD HOHENWALD 35.55N 87.56W
06/05/2014 LEWIS TN FACEBOOK
PUBLIC REPORTS MAJOR FLOODING IN HOHENWALD WITH HIGHWAY
412 UNDER WATER
0710 AM TSTM WND DMG PULASKI 35.20N 87.03W
06/05/2014 GILES TN EMERGENCY MNGR
NUMEROUS TREES DOWN ALL ACROSS GILES COUNTY
0800 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.39W
06/05/2014 LAWRENCE TN EMERGENCY MNGR
WIDESPREAD FLOODING REPORTED ACROSS NORTHERN LAWRENCE
COUNTY. WATER RESCUE OF 3 PEOPLE OUT OF FLOODED HOUSE AT
35 WATERFORK ROAD IN HENRYVILLE. BUFFALO ROAD AT SR 242
DOWN TO 1 LANE DUE TO FLOODING. SR 240 HAS 1 FOOT OF
WATER OVER ROAD.
0800 AM HEAVY RAIN HOHENWALD 35.55N 87.56W
06/05/2014 M7.33 INCH LEWIS TN FACEBOOK
OVERNIGHT RAINFALL TOTAL THROUGH 8AM
0805 AM FLASH FLOOD LAWRENCEBURG 35.25N 87.34W
06/05/2014 LAWRENCE TN TWITTER
BRANCH DRIVE AND LANCE DRIVE FLOODED IN LAWRENCEBURG
0850 AM FLASH FLOOD COLUMBIA 35.62N 87.05W
06/05/2014 MAURY TN FACEBOOK
ONE WATER RESCUE PERFORMED ACROSS MAURY COUNTY
0855 AM HEAVY RAIN LOBELVILLE 35.75N 87.80W
06/05/2014 M7.45 INCH PERRY TN MESONET
BUFFALO RIVER GAUGE AT LOBELVILLE MEASURED 7.45 INCHES
OF RAIN AS OF 855 AM.
0930 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.41W
06/05/2014 LAWRENCE TN EMERGENCY MNGR
*** 1 FATAL *** ROAD ERODED BY FLOOD WATER...SWEPT CAR
55 YARDS OFF ROAD. 1 FATALITY
1015 AM FLASH FLOOD CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN FACEBOOK
SEVERAL ROADS FLOODED ALL ACROSS HICKMAN COUNTY
1030 AM FLASH FLOOD PULASKI 35.20N 87.03W
06/05/2014 GILES TN EMERGENCY MNGR
WIDESPREAD FLOODING ACROSS GILES COUNTY WITH SEVERAL
ROAD CLOSURES. TWO WATER RESCUES FROM VEHICLES.
1117 AM FLASH FLOOD LOBELVILLE 35.75N 87.80W
06/05/2014 PERRY TN FACEBOOK
MAIN STREET IN LOBELVILLE FLOODED
1120 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.39W
06/05/2014 LAWRENCE TN BROADCAST MEDIA
15 TO 20 PLACES WITH ROADS WASHED OUT DUE TO FLOODING
IN NORTHERN LAWRENCE COUNTY
1155 AM HEAVY RAIN 2 W COLUMBIA 35.62N 87.08W
06/05/2014 M5.50 INCH MAURY TN FACEBOOK
0400 PM TSTM WND DMG 5 W LINDEN 35.61N 87.93W
06/05/2014 PERRY TN LAW ENFORCEMENT
TREES WERE DOWNED ON STATE HIGHWAY 438 WEST.
0418 PM TSTM WND DMG 10 NW PULASKI 35.30N 87.16W
06/05/2014 GILES TN 911 CALL CENTER
TREES WERE DOWNED AT THE INTERSECTION OF LITTLE DRY
CREEK ROAD AND FIELDS ROAD.
&&
EVENT NUMBER OHX1400358 OHX1400357 OHX1400378 OHX1400377 OHX1400366
OHX1400362 OHX1400373 OHX1400367 OHX1400356 OHX1400371 OHX1400365
OHX1400368 OHX1400359 OHX1400361 OHX1400360 OHX1400364 OHX1400363
OHX1400372 OHX1400369 OHX1400370 OHX1400374 OHX1400375 OHX1400376
OHX1400380 OHX1400379
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:15 PM CDT | Special Weather Statement | OHX | Clay | 30 min |
| Jun 4, 10:05 PM CDT | Special Weather Statement | OHX | Sumner | 25 min |
| Jun 4, 10:11 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 49 min |
| Jun 4, 10:32 PM CDT | Special Weather Statement | OHX | Macon | 28 min |
| Jun 4, 10:55 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 35 min |
| Jun 4, 11:09 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 36 min |
| Jun 5, 12:03 AM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 42 min |
| Jun 5, 12:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 12:55 AM CDT | Special Weather Statement | OHX | Robertson | 50 min |
| Jun 5, 1:03 AM CDT | Special Weather Statement | OHX | Maury, Williamson | 42 min |
| Jun 5, 1:42 AM CDT | Special Weather Statement | OHX | Bedford, Giles, Marshall, Rutherford | 33 min |
| Jun 5, 1:54 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 36 min |
| Jun 5, 2:19 AM CDT | Special Weather Statement | OHX | Hickman, Humphreys | 41 min |
| Jun 5, 2:25 AM CDT | Special Weather Statement | OHX | Sumner | 35 min |
| Jun 5, 2:30 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 15 min |
| Jun 5, 3:01 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys | 3 hr |
| Jun 5, 3:14 AM CDT | Special Weather Statement | OHX | Grundy | 31 min |
| Jun 5, 3:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 3:37 AM CDT | Flash Flood Warning | OHX | Hickman, Humphreys | 3 hr |
| Jun 5, 3:41 AM CDT | Special Weather Statement | OHX | Marshall | 34 min |
| Jun 5, 3:46 AM CDT | Special Weather Statement | OHX | Perry | 44 min |
| Jun 5, 3:51 AM CDT | Special Weather Statement | OHX | Maury | 39 min |
| Jun 5, 4:15 AM CDT | Special Weather Statement | OHX | Lewis | 45 min |
| Jun 5, 4:19 AM CDT | Areal Flood Advisory | OHX | Perry | 3 hr |
| Jun 5, 4:25 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 50 min |
| Jun 5, 4:48 AM CDT | Flash Flood Warning | OHX | Hickman, Perry | 3 hr |
| Jun 5, 5:02 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 43 min |
| Jun 5, 5:18 AM CDT | Special Weather Statement | OHX | Giles | 27 min |
| Jun 5, 5:58 AM CDT | Flash Flood Warning | OHX | Dickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more | 5 hr |
| Jun 5, 6:27 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 63 min |
| Jun 5, 6:53 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 37 min |
| Jun 5, 8:15 AM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Perry | 3 hr |
| Jun 5, 8:17 AM CDT | River Flood Warning | OHX | Perry | 35 hr |
| Jun 5, 8:20 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Marshall, Perry, Wayne | 3 hr |
| Jun 5, 8:27 AM CDT | Special Weather Statement | OHX | Williamson | 48 min |
| Jun 5, 8:33 AM CDT | Special Weather Statement | OHX | Lewis | 42 min |
| Jun 5, 9:41 AM CDT | Special Weather Statement | OHX | Giles | 64 min |
| Jun 5, 10:01 AM CDT | Flash Flood Watch | OHX | Dickson, Giles, Hickman, Houston, Humphreys, Lawrence and 6 more | 30 hr |
| Jun 5, 11:03 AM CDT | Flash Flood Warning | OHX | Giles, Hickman, Humphreys, Lawrence, Lewis, Maury and 2 more | 8 hr |
| Jun 5, 1:57 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Perry, Wayne | 5 hr |
| Jun 5, 2:01 PM CDT | Special Weather Statement | OHX | Perry, Wayne | 59 min |
| Jun 5, 2:38 PM CDT | River Flood Advisory | OHX | Giles | 34 hr |
| Jun 5, 3:22 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 68 min |
| Jun 5, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 53 min |
| Jun 5, 3:30 PM CDT | River Flood Advisory | OHX | Hickman | 3 hr |
| Jun 5, 3:57 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 33 min |
Nearby
River Flood Warnings in Tennessee, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.